# SDR DALA2025070104887

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 71,483 hours, 33,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6997308) ON SVC CK FOUND SEAT 26DEF EMERGENCY LIGHT INOP. FOUND WIRE PULLED FROM ONE OF THE CONNECTORS REPAIR WIRE PER B737 SWPM 20-40.OPS CK GOOD.
